MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. MAXI TWIN; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. MAXI TWIN; LIFT, PATIENT, NON-AC-POWERED
Model Number KTBB4BSU2WW
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 11/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that during resident transfer the left leg sling clip detached.As a consequence of the event the resident fell out from the device.The resident sustained fracture to the skull and brain bleed,.

Brand Name
MAXI TWIN
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key20809491
Report Number1419652-2024-00069
Device Sequence Number13075052
Product Code FSA
UDI-Device Identifier05055982793360
UDI-Public(01)05055982793360(11)200219
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2024
Report Date (Section F) 11/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKTBB4BSU2WW
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/04/2024
Event Location Nursing Home
Date Report to Manufacturer11/29/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Required Intervention; Other; Hospitalization; Disability;
Patient Age74 YR
Patient SexFemale
Date Report Sent to FDA11/29/2024